# SDR SWIA201127878

- Difficulty date: September 23, 2011
- Submitted: September 28, 2011
- Operation: Air carrier
- Aircraft: N794SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10298
- Aircraft time: 5,449 hours, 3,271 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Servo
- Condition: Binding
- Location: Aileron
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROLS BINDING IN LEFT / RIGHT TURNS IN FLIGHT.  (FLT 5542)  REPLACED AILERON SERVO AND CAPTAIN'S YOKE AFT BEARING AND WASHER.  P/N ON 622-4404-101, S/N OFF 10BYN.
